# SDR DALA1157639229

- Difficulty date: October 7, 2010
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,415 hours, 21,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1458 L7LT  REPAIR IAW SRM 53-10-02 VOL I FIG 4 AND BLUE 1 AIRLINES EOM90-53-002. (TO 16A).
